# SDR 2003FA0000963

- Difficulty date: August 7, 2003
- Submitted: September 24, 2003
- Operation: General aviation
- Aircraft: N999AH
- Make and model: Bell 206L-3
- Aircraft serial: 51046
- Engine: Allsn 250C30
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 206032409001
- Condition: Cracked
- Location: Tailboom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A ROUTINE INSPECTION THE UPPER LEFT HAND TAIL BOOM ATTACH FITTING WAS FOUND TO HAVE A CRACK EMANATING FROM THE FASTENER HOLES WHICH ATTACH THE FITTING TO THE ADJACENT STRUCTURE.
